# SDR ASAA2017041220442

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,529 hours, 11,392 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003186
- Condition: Failed
- Location: Right
- Part time: 27,716 hours, 8,196 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FMC FAILED.   ACFT GROUNDED.   REMOVED AND INSTALLED A NEW RIGHT FMC IAW AMM 34-61-02.
